# SDR WX0A2024020931959

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 55,998 hours, 39,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: SJ25041A
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE INOP / REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51-920-001-A. OPS CHECK WAS GOOD."
